Value sharing of an entire function and its derivatives

この論文にアクセスする

この論文をさがす

著者

抄録

In this paper, when an entire function f and the linear combination of its derivatives L(f) with small functions as its coefficients share one value CM and another value IM is studied. We also resolved the question when an entire function f and its derivative f^{'} share two values CM jointly. Some of the results remain to be valid if f is meromorphic and satisfying N(r, f)=o(T(r, f)) as r→∞ and the values a, b are replaced by small functions of f(z).

収録刊行物

  • Journal of the Mathematical Society of Japan  

    Journal of the Mathematical Society of Japan 51(4), 781-799, 1999-10-01 

    The Mathematical Society of Japan

参考文献:  19件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10004480814
  • NII書誌ID(NCID)
    AA0070177X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255645
  • NDL 記事登録ID
    4894915
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z53-A209
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ